I was just diagnosed with RSD and have started taking Lyrica. Working up to 100mg 3 x daily. At 50mg 3 x daily I am already experiencing dizziness and confusion ( I left my car running when I went into work the other day) does this get better? Any advice?
This isn't good. I'm not one for saying -go to the doctor-the med that I take is supposed to do this-but it didn't bother me.TALK to your doctor about this--the dizziness, forgetfulness--- it might be a side effect that your body isn't handling this too well. You might be getting brain damage-
Seriously, you might have a car wreck and kill someone. The meds that work for RSD affect the brain several different ways. What I take slows down neural synapses and numbs the pain by slowing down the receptors. Did your doctor have the courtesy to explain intelligently how your med is working? What I take under the care of a good- doctor needs to be slowly built up or it can cause brain damage-so I start with a low dose and every week increase the dosage. So has your doctor told you anything like this? Are you sure that your following your doctors orders-the pharmacist may have given the wrong instructions? Or somebody typed in the wrong instructions- Call both the doctor and pharmacy and confirm that you're getting the correct dosage and instructions needed. Call another company pharmacy to double check this.
I stopped going to a pharmacy because they were screwing things up-gave me a med that I'm allergic to, double charged the meds, which means that I'm getting screwed twice once as a taxpayer-and again as a customer, and by charging the insurance more- not only is my co-pay higher, but the insurance company charges the patients more.
Any more a patient must check and double check everything. Get back to me-- I'm a nosey rosy
Welcome to the site.
Dizziness is a common side effect and should subside within a couple of days, now confusion is a severe side effect of Lyrica and you should seek medical attention immediately.
Click on the link:
All the best,
I've tried Lyrica twice, and couldn't even last a week on it both times. It is a great medicine for the people that it helps, but it does have awful side effects. If you can handle the side effects, then great, but with confusion, I think that I would call my doctor ASAP. Best of luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 6 answers
Posted 24 Mar 2010 • 1 answer
Reflex Sympathetic Dystrophy Syndrome - I'm new to crps. I was injured @ work and Workman's Comp is?
Posted 4 Feb 2012 • 6 answers
Posted 30 Dec 2012 • 3 answers
Posted 22 May 2015 • 1 answer